MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® MINNESOTA FOUR LUMEN TUBE; ESOPHAGEAL TAMPONADE TUBE

C.R. BARD INC. (COVINGTON) -1018233 BARD® MINNESOTA FOUR LUMEN TUBE; ESOPHAGEAL TAMPONADE TUBE
Catalog Number 0092220
Medical Device Problem Codes Difficult to Remove (1528); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer stated that the incident happened to them when they put down the blakemore for few months ago.Was very difficult to pull out the stoppers, had to use a set of clamps from the procedure kit.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Complete initial reporter facility name: brightshores health system (fka grey bruce health services hospital corporation).Correction: f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed by capa association to be design related as per capa # 11273661, the root cause for this failure is: the difficulty to remove the plugs of the long form catheters can most likely be attributed to the provision of insufficient instructions.Consequently, users resorted to incorrect techniques, resulting in complications and delays during the plug removal process.The instructional insufficiency occurred because plug removal was not identified as a critical risk in the risk management file.A risk review and labeling review are not required because the investigation was confirmed by the capa # 11273661.A dhr review was not required because the investigation was confirmed by the capa association.A capa # 11273661 has been opened for this failure.Refer to the capa for further action.Correction: d,e.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® MINNESOTA FOUR LUMEN TUBE
Common Device Name
ESOPHAGEAL TAMPONADE TUBE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22904275
Report Number1018233-2025-07106
Device Sequence Number12766979
Product Code KNT
UDI-Device Identifier00801741076824
UDI-Public(01)00801741076824(11)240820(17)270531(10)MCJU1617
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0092220
Device Lot NumberMCJU1617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer08/29/2025
10/10/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/10/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale